# SDR DALA2024032503746

- Difficulty date: January 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 71,209 hours, 9,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Part number: UNKNOWN
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 FOUND GROUND YELLOW HYDRAULIC CONNECTION ACCESS DOOR MISSING. CORRECTIVE ACTION: REPLACED PANEL PER A330 AMM 52-42. (5602014)
